# SDR REXA2013100901162

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,818 hours, 25,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM INBD SIDE AT LBL 27 BS 409+128 IS CRACKED AT LOWEST FASTENER HOLES.  REPAIRED IAW REO 601R-53-41-056.
